# SDR 95ZZZX6604

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N301NT
- Make and model: Rkwell NA26540
- Aircraft serial: 282009
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2017002
- Condition: Shorted
- Location: Fuel Boost
- Component: Trw
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP CAUSES CIRCUIT BREAKER TO TRIP IN-FLIGHT.  SUSPECT INTERNAL SHORT OR BAD BEARINGS.
